MathSciNet Relay Station
MathSciNet bibliographic data
MR698928 20B99 (20E22)
Bailey, R. A.; Praeger, Cheryl E.; Rowley, C. A.; Speed, T. P. Generalized wreath products of permutation groups. Proc. London Math. Soc. (3) 47 (1983), no. 1, 69–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement